# SDR UPS03241529

- Difficulty date: October 14, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SUSPECT CRACK AT NR 3 RT COCKPIT WINDOW CUTOUT AFT LWR CORNER.  REPAIR CARRIED OUT IAW SRM 51-30-02, 53-30-03, 51-10-02 & 51-20-04.
